# SDR REXA2014070300667

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,240 hours, 19,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BROKEN IN SEVERAL LOCATIONS.  REPAIRED EMER LIGHT FLOOR STRIP IAW AMM 33-51-01.  REFER TO WORK ORDER 54670-2000-0050 FOR INSTALLATION & OPERATIONS CHECKED.  CRIMPER 90 CAL DUE 6/11/15.
